# SDR CALA2013091191212

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,412 hours, 14,945 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Insulation
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSULATION ON DOOR 2R IS STARTING TO BLOCK WINDOW.  REPOSITIONED INSULATION.
